Covid-19 Vaccination Has Been Causing Myocarditis In Some Teen And Young Adults

0
276
Covid-19 Vaccination Has Been Causing Myocarditis In Some Teen And Young Adults

The coronavirus which started in the year 2019 is spreading across the world like a wildfire and it has become difficult to control all over the world. Even though there are so many safety measures are taken, restrictions are imposed and the countries have been producing vaccinations to control the spreading of this virus. It is also found that the rapid spreading of the infection, allowed the virus to replicate and modify itself to become more dangerous that is causing more deaths and emerging new types of infections. Though there are vaccinations to prevent this, there are so many side effects of this vaccination.

Covid-19 Vaccination Has Been Causing Myocarditis In Some Teen And Young Adults

As per the report of the U.S.Centers for Disease Control & Preventions, some of the teens and young adults who took the vaccinations mRNA that is produced by Pfizer and Moderna have been experiencing heart inflammation. The CDC’s also mentioned that it has received a few reports regarding this heart condition which is caused by the vaccination and this condition is known as Myocarditis and says that it plans on investigating the rare effect. The American Heart Association also released a report that says that the mRNA vaccine is the right choice for young adults.

Covid-19 Vaccination Has Been Causing Myocarditis In Some Teen And Young Adults

The AHA also mentioned that they are confident that the vaccination is far more effective on the covid-19 virus than the small risk factors which affect the health after taking the vaccine, there might be some or small risk factor, but it is smaller than the risk that the actual covid-19 virus is causing.

Myocarditis is the inflammation of the middle layer of the wall of the heart muscle, which can weaken the heart and disrupt the electrical impulse that keeps the heartbeat steady. Severe Myocarditis can lead to heart failure, abnormal heartbeat, and sudden death. As per the data gathered the Myocarditis mostly occurs in teens and young adults within four days of taking the vaccine and more common when the second dose is taken, which was mentioned in the statement from ACIP.

The reports also mentioned that it affects more males when compared to females. The ACIP also mentioned that most of the cases start mild and the follow-up of these cases is still ongoing. The AHA also mentioned that Myocarditis or the inflammation of the heart is usually the result of a viral infection and it does not seem to connect with the covid-19 vaccination.

The AHA also mentioned that it is yet to be determined that the problem that is causing the Myocarditis is because of the covid-19 vaccination because the covid-19 vaccination that people receiving are authorized by the United States of America health care and it does not contain any live virus. The experts also mentioned that the situation in the United States of America does not make immediate and obvious sense. Dr. Celine Gounder, an infectious disease specialist at Bellevue Hospital Center in New York City, mentioned to the New York Times that it might be a simple coincidence that some people are experiencing Myocarditis after the vaccination and it might be something that can happen by chance because there are so many who are getting vaccinated.

The AHA also gave some of the people who are suffering from the below symptoms are getting the vaccine should seek medical help. The symptoms are chest pain, shortness of breathing, abnormal heart beating, severe headache, blurry vision, fainting or loss of consciousness, weakness or sensory changes, confusion or trouble speaking, seizures, unexpected abdominal pain, new leg pain, or swelling. The reports also mentioned that there were 286 million doses of covid-19 vaccines administered in the United States and more than 130 million Americans have been fully vaccinated.

LEAVE A REPLY

Please enter your comment!
Please enter your name here